# SDR DALA2023030901755

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 57,351 hours, 24,115 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 3R. CORRECTIVE ACTION: INSPECTED WIRING AND DOOR SWITCH. NO FAULTS NOTED AT THIS TIME. REF B-757 AMM 25-66. LIGHT OPS CHECK GOOD. (2661613)
